# SDR UALA2009122303984

- Difficulty date: December 22, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 59,341 hours, 10,937 cycles
- Engine: Pwa PW4077
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: DMC5017
- Condition: Damaged
- Location: Vhf System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL FOUND RT VHF ANTENNA DAMAGE. ANTENNA FOUND DAMAGED. REPLACED RT VHF ANTENNA. OP CHKS GOOD.
